# SDR CALA0300709

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 51,525 hours, 23,317 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 12 INCH CRACK IN RT PRESSURE DECK AT STA 670, RBL 43, WL 200. THE PRESSURE DECK WAS REPAIRED IAW ECRA 5312-01031 AND SRM 53-60-51.
